# SDR SWAA2023092695565

- Difficulty date: August 30, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 65,627 hours, 33,285 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER LOWER SKIN - .7' CRACK FOUND 18' FROM FWD EDGE AT RIB STA 193.90<[01] REFER TO FAULT TTG8Q00N5DVD WHERE EA 23-155-02717 WAS ADDED AS A SUBTASK;[02] VERIFIED CORRECTIVE ACTION 1
